Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the measurability of orbits in Borel actions

Author: Douglas E. Miller
Journal: Proc. Amer. Math. Soc. 63 (1977), 165-170
MSC: Primary 54H15; Secondary 22A05
MathSciNet review: 0440519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We replace measure with category in an argument of G. W. Mackey to characterize closed subgroups H of a totally nonmeager, 2nd countable topological group G in terms of the quotient Borel structure G/H. As a corollary, we obtain an improved version of a theorem of C. Ryll-Nardzewski on the Borel measurability of orbits in continuous actions by Polish groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15, 22A05

Retrieve articles in all journals with MSC: 54H15, 22A05

Additional Information

PII: S 0002-9939(1977)0440519-8
Keywords: Transformation group, orbit, Baire space, Polish group, totally nonmeager, Borel action, countably separated Borel space, zero-one law, selector
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia